My grandmother has serious pain in her bouns and muscles caused by the drug Monopril.What can she do about that?
How is it possible that Monoprile causes severe pain in the bones?
- 2 Aug 2009 by Anonymous
- 2 August 2009
She should talk with her dr about it. Muscle and bone aches can be a side effect of monopril ( an ace inhibitor). It shouldn't be SEVERE though.
Here is a link on the medication. Check the side effect section for your question. Hope that helps.
- Monopril Information for Consumers
- Monopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Posted 11 Feb 2013 • 5 answers
I just got all top teeth pulled 2weeks ago and now it feels like peices of bones coming out my gums?
Posted 29 Aug 2015 • 3 answers
Chronic Pain - I was in a severe auto accident 2 years ago which crushed my ankles, many bones in my
Posted 19 Oct 2016 • 2 answers
I have lower lumbar pain tail bone up to bottom waist and severe pain down left leg 24/7 am going to
Posted 20 Jan 2017 • 1 answer